| Model Number |
004628 |
| Medical Device Problem Code |
Incorrect Measurement (1383)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/10/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No product was returned for evaluation.Should new relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that the insulin gauge was inaccurate.Customer¿s blood glucose level was approximately 160 mg/dl.Customer declined further troubleshooting with tandem technical support to resolve the issue.